×

Found 14,076 Documents (Results 1–100)

100
MathJax

A multiplicity theorem for anisotropic Robin equations. (English) Zbl 07556755

MSC:  35J10 35J70
PDF BibTeX XML Cite
Full Text: DOI

Uniform basis property of root vector systems of Dirac operators. (English. Russian original) Zbl 07542529

J. Math. Sci., New York 260, No. 4, 570-582 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 180-193 (2018).
MSC:  34L40 34L10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software